# SDR EE4Y2018041906385

- Difficulty date: March 24, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Make and model: Boeing 737-400
- Aircraft serial: 27157
- Aircraft time: 53,992 hours, 29,261 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTIONS IAW SB 737-57A1318 R0 AND AD2014-12-13, THE LT WING, REAR SPAR UPPER SECTION CRACKED AT RSS 221. THE DAMAGED SPAR WAS REPAIRED IAW SRM 57-20-10, REPAIR 4.
